# SDR REXA2014091700960

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 24,090 hours, 21,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 EXTERIOR EMER LIGHT INOPERATIVE.  DEFERRED - REMAINS DEFERRED.  MORE INFORMATION TO COME.
